# SDR DALA2021121507745

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CRACK INDICATION ON FRAME 16 RH SIDE, AT DOUBLE JOGGLE AREA, HOLE B, DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A #595225-14 AD, REV.ORIGINAL AND PRI #595225-14AD REV.0,1 AND 2. (2049497)
